Use of mathematical models in microbial ecology

James Ivor Prosser, M.J. Bazin

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationSourcebook of Experiments for the Teaching of Microbiology
EditorsS.B. Primrose, A.C. Wardlaw
Place of PublicationLondon, United Kingdom
PublisherAcademic Press
Pages470-477
ISBN (Print)0125656807, 978-0125656801
Publication statusPublished - Jun 1982

Publication series

NameSpecial publications of the Society for General Microbiology
PublisherAcademic Press

Cite this

Prosser, J. I., & Bazin, M. J. (1982). Use of mathematical models in microbial ecology. In S. B. Primrose, & A. C. Wardlaw (Eds.), Sourcebook of Experiments for the Teaching of Microbiology (pp. 470-477). (Special publications of the Society for General Microbiology ). Academic Press.